MathSciNet Relay Station
MathSciNet bibliographic data
MR2644871 60D05 (60G55 60G57 60G60)
Last, Günter Stationary random measures on homogeneous spaces. J. Theoret. Probab. 23 (2010), no. 2, 478–497.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement